# SDR UIEA2021052601178

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,024 hours, 18,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0980103
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPT SEAT R/H FWD SEAT TRACK CORRODED( REMOVED AND REPLACED SEAT TRACK ON FLIGHT DECK CAPT SEAT R/H FWD IAW B767 SRM 51-40-02 AND B767 AMM 25-11-01-822-095-001 PN 1A098-0103 PO# 1499B-00026 )
